# SDR SWAA2014073030464

- Difficulty date: July 2, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6520723
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK RIB UPPER WEB CRACKED AT WBL 198.6 STRINGER 5R.  REPAIRED WEB IAW EA.
